Ali H. M. Murid
TitleCited byYear
Boundary integral equations with the generalized Neumann kernel for Laplace’s equation in multiply connected regions
MMS Nasser, AHM Murid, M Ismail, EMA Alejaily
Applied Mathematics and Computation 217 (9), 4710-4727, 2011
462011
The Riemann–Hilbert problem and the generalized Neumann kernel
R Wegmann, AHM Murid, MMS Nasser
Journal of Computational and Applied Mathematics 182 (2), 388-415, 2005
422005
Linear integral equations for conformal mapping of bounded multiply connected regions onto a disk with circular slits
AWK Sangawi, AHM Murid, MMS Nasser
Applied Mathematics and Computation 218 (5), 2055-2068, 2011
302011
Eigenproblem of the generalized Neumann kernel
HM Murid, MMS Nasser
Bulletin of the Malaysian Mathematical Sciences Society 26 (1), 2003
292003
An integral equation method for conformal mapping of doubly connected regions
AHM Murid, MRM Razali
MATEMATIKA: Malaysian Journal of Industrial and Applied Mathematics 15, 79-93, 1999
251999
A boundary integral method for the Riemann–Hilbert problem in domains with corners
MMS Nasser, AHM Murid, Z Zamzamir
Complex Variables and Elliptic Equations 53 (11), 989-1008, 2008
232008
Numerical conformal mapping via the Bergman kernel
MRM Razali, MZ Nashed, AHM Murid
Journal of computational and applied mathematics 82 (1-2), 333-350, 1997
181997
Numerical conformal mapping and its inverse of unbounded multiply connected regions onto logarithmic spiral slit regions and straight slit regions
AAM Yunus, AHM Murid, MMS Nasser
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2014
142014
Annulus with circular slit map of bounded multiply connected regions via integral equation method
WK Sangawi, HM Murid, MS Nasser
Bulletin of the Malaysian Mathematical Sciences Society 35 (4), 2012
142012
Numerical experiment on conformal mapping of doubly connected regions onto a disk with a slit
AHM Murid, LN Hu
International Journal of Pure and Applied Mathematics 51 (4), 589-608, 2009
142009
Global gravitational anomaly cancellation for five-branes
S Monnier
arXiv preprint arXiv:1310.2250, 2013
132013
Numerical conformal mapping of bounded multiply connected regions by an integral equation method
AHM Murid, LN Hu
Int. J. Contemp. Math. Sciences 4 (23), 1121-1147, 2009
132009
Solving Riemann problem using Fredholm integral equation of the second kind
AHM Murid, MRM Razali, MMS Nasser
Proceeding of Simposium Kebangsaan Sains Matematik Ke 10, 172-179, 2002
122002
Parallel slits map of bounded multiply connected regions
AWK Sangawi, AHM Murid, MMS Nasser
Journal of Mathematical Analysis and Applications 389 (2), 1280-1290, 2012
112012
A fast computational method for potential flows in multiply connected coastal domains
MMS Nasser, T Sakajo, AHM Murid, LK Wei
Japan Journal of Industrial and Applied Mathematics 32 (1), 205-236, 2015
102015
Numerical evaluation of conformal mapping and its inverse for unbounded multiply connected regions
AAM Yunus, AHM Murid, MMS Nasser
Bull. Malays. Math. Sci. Soc.(2) 37 (1), 1-24, 2014
102014
Circular slits map of bounded multiply connected regions
AWK Sangawi, AHM Murid, MMS Nasser
Abstract and Applied Analysis 2012, 2012
102012
Some integral equations related to the Riemann map
AHM Murid, MZ Nashed, MRM Razali
SERIES IN APPROXIMATIONS AND DECOMPOSITIONS 11, 405-420, 1999
101999
Numerical conformal mapping of doubly connected regions via the Kerzman-Stein kernel
AHM Murid, NA Mohamed
International Journal of Pure and Applied Mathematics 36 (2), 229, 2007
92007
Radial slit maps of bounded multiply connected regions
AWK Sangawi, AHM Murid, MMS Nasser
Journal of Scientific Computing 55 (2), 309-326, 2013
82013
The system can't perform the operation now. Try again later.
Articles 1–20